# SDR DL764050430

- Difficulty date: August 6, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 15,815 hours, 5,714 cycles
- Engine: Ge CF680C2*
- Engine time: 13,303 hours, 4,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 704929
- Condition: Failed
- Location: Nr 1
- Part time: 13,303 hours, 4,992 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED BOROSCOPE 11TH STAGE RAIL LIFTED.  OPERATION 5039, REPLACED ENGINE.
